Transport Coefficients of InAs Nanowires as a Function of Diameter

Authors
Shadi A. Dayeh, Edward T. Yu, Deli Wang
doi
10.1002/smll.200800969
Identifier
19
Volume
5
Pages
77-81
Publication Image
Publication Download
BibTeX
@article{iebl_2009_19,
title = "{Transport Coefficients of InAs Nanowires as a Function of Diameter}",
author = "{Shadi A. Dayeh, Edward T. Yu, Deli Wang}",
journal = "{Small}",
volume = "{5}",
number = "{1}",
year = "{2009}",
}
Publication Year
2009
Publication Type
Journal Articles
Journal
Small